• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 3
Sort:
by name
by year
Article
Buff X., Goncharuk Nataliya. Journal of Modern Dynamics. 2015. Vol. 9. P. 169-190.

We investigate the notion of complex rotation number which was introduced by V.I.Arnold in 1978. Let f: R/Z ->  R/Z be a (real) analytic orientation preserving circle diffeomorphism and let omega in C/Z be a parameter with positive imaginary part. Construct a complex torus by glueing the two boundary components of the annulus { z in C/Z : 0< Im(z) < Im(omega)} via the map f+omega. This complex torus is isomorphic to C/(Z+ tau Z) for some appropriate tau in C/Z.   According to V.Moldavskis, if the ordinary rotation number rot(f+omega0) is Diophantine and if omega tends to omega0 non tangentially to the real axis, then tau tends to rot(f+omega0). We show that the Diophatine and non tangential assumptions are unnecessary: if rot(f+omega0) is irrational then tau tends to rot(f+omega0) as omega tends to omega0.  This, together with results of N. Goncharuk [4], motivates us to introduce a new fractal set (``bubbles'') given by the limit values of tau as omega tends to the real axis. For the rational values of rot (f+omega0), these limits do not necessarily coincide with rot(f+omega0) and form a countable number of analytic loops in the upper half-plane.

Added: Oct 10, 2013
Article
Skripchenko A., Dynnikov I. Journal of Modern Dynamics. 2017. Vol. 11. P. 219-248.

It is known since a 40-year-old paper by M.Keane that minimality is a generic (i.e., holding with probability one) property of an irreducible interval exchange transformation. If one puts some integral linear restrictions on the parameters of the interval exchange transformation, then minimality may become an "exotic" property. We conjecture in this paper that this occurs if and only if the linear restrictions contain a Lagrangian subspace of the first homology of the suspension surface. We partially prove it in the 'only if' direction and provide a series of examples to support the converse one. We show that the unique ergodicity remains a generic property if the restrictions on the parameters do not contain a Lagrangian subspace (this result is due to Barak Weiss).

Added: Apr 20, 2018
Article
Glutsyuk A., Kudryashov Y. Journal of Modern Dynamics. 2012. Vol. 6. No. 3. P. 287-326.

The article is devoted to a particular case of Ivrǐ's conjecture on periodic orbits of billiards. The general conjecture states that the set of periodic orbits of the billiard in a domain with smooth boundary in the Euclidean space has measure zero. In this article we prove that for any domain with piecewise C 4-smooth boundary in the plane the set of quadrilateral trajectories of the corresponding billiard has measure zero.

Added: Feb 5, 2013